کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4631793 | 1340629 | 2010 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Negative derivatives and special functions
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The formalism underlying the concept of negative derivatives is proved to be a powerful tool to study new series expansions of special functions defined by integral representations. Its importance is also discussed within the context of multiple integrations and of integral equations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 217, Issue 8, 15 December 2010, Pages 3924–3928
Journal: Applied Mathematics and Computation - Volume 217, Issue 8, 15 December 2010, Pages 3924–3928
نویسندگان
G. Dattoli, B. Germano, M.R. Martinelli, P.E. Ricci,